# SDR EM04023

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Detached
- Location: Lt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1625, DFW TO PIT - LEFT PASSENGER DOOR GIRT BAR OUT OF CLIPS, UNABLE TO CLOSE DOOR.  THE EMERGENCY SLIDE DID NOT DEPLOY.  MAINTENANCE, REATTACHED GIRT BAR AND PERFORMED OPERATIONAL CHECK OF THE DOOR.
